Are body chills and nausea the side effects of taking colchicine and NSAID medication?
My husband is experiencing gout attack. He s taking colchicine and NSAID medication. He was taking these medications for 5 days with no side effects. Today, in addition to taking these 2 medications, he took NAKA Uric Cleanse supplement. One hour after he started experiencing body chills and nausea. Are these common side effects of the supplement? Thanks
helo n welcome, colchicine does cause nausea, NAKA MAY HV SUPPLEMENTED THE NAUSEA. DISCONTINUE THE MEDS. IF THE VOMITTING IS NO PROFUSE TAKE AN ANTIEMETIC EG DOMPERIDONE OR METOCLOPRAMIDE ORALLY N PLENTY OF FLUID PLUS ADD BENEDRYLL OR ANY OTHER ANTI HISTAMINE EG LORATIDINE. IF ORAL INTAKE ISNT POSSIBLE HE WILL NEED THE ABOVE MEDS IN INJECTIBLE I.V , STEROIDS IV WILL ALSO BE PRESCRIBED IN ER. THANX
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]